Thyroid UK
87,667 members102,354 posts

How to calm nervous system?😭

Am 29 hypothyroid was takin 75 now 50 , deficient in vit d b12 iron. .... Now my full body nerves from head( ear pain spreading to head) , hand , legs is like no sensation .. feeling so tough to even walk 😭 what if I take , it can calm down my nervous system immediately and I can able to walk ?? Please help .. earlier I hand nerve pain only in legs but now hands too no sensatio most of the time , slight thyroid swelling too.. and I don't know whether it's due to adrenal fatigue or nervous system problem ...😭😭😭😭😭

16 Replies
oldestnewest

Have you been tested for B12 deficiency ?

Reply

You say you are deficient in B12. How deficient? Do you have the results of your tests? Are you taking any B12?

Reply

AMA 205( < 34 )

Ferritin 8.3 ( 10- 291)

B12 220 ( 211-911)

Reply

Yes, those are low. So, what is your doctor doing about them?

Reply

Is all my nerve problems due to b12 deficiency alone ???? He prescribed b12 capsule of methylcobalamine 1500mcg but I took only 2 tablets til now.... Can't able to digest it and something happening I can feel if I take it 😞 the same with my iron tablet too.. so now i am taking only vit d and eltroxin !!

Reply

It is very possible that all your nerve problems are due to B12 deficiency. And, myself, I would have said you should be on 5000 mcg a day. But, they should be sublingual tablets, not something you swallow. You need to avoid the B12 going into the stomach, for better absorption. And, you need to take it every day. Can you check and see if you can get sublingual (under the tongue) tablets where you are?

Are you taking vit C with the iron tablets, to protect your stomach?

1 like
Reply

Am from India .. and in Amazon its there I think sublingual b12 but it's of so high price ... If it will cure al my nerve problems then surely will buy tat ... Then iron tablets too am nt takin .. something happening n stomach if I take it and no vit c tablet dr didn't prescribe..!!

Reply

I don't think doctor understand that vit C helps with taking iron tablets.

If the sublingual tablets are very expensive, you could try taking the least strong, and see if they help, I think they do 1000 mcg. But, you do need to take a B complex with it. I suppose your doctor didn't prescribe that, either. B vitamins all work together, and need to be kept balanced. Just taking one B vit on its own, isn't very helpful.

1 like
Reply

Thank u mam... So u suggest me to take b complex tablet than taking vit b12 alone ??

Reply

You should be taking the two, yes. 1000 (or more) mcg B12 PLUS a B complex.

You will not find a B complex with enough B12 in it for your needs, and they are never sublingual. You need the sublingual B12.

1 like
Reply

Ok mam so if I take sublingual b12 is it ok if it's cyanocobalamin and not methylcobalamine ?? Then at a time should I take both b12 and b complex? Y am asking means long back before getting tested for thyroid,I used to take normal b complex.. tat capsule itself I was not able to digest it !!

Reply

No, it's not alright, because you will not be able to absorb cyanocobalamin. You need the methylcobalamin.

Yes, take them both at the same time.

It sounds as if you have very low stomach acid. Has this been tested at all?

1 like
Reply

Not tested stomach acid mam.. 😞 al my problems started from stomach only. Can't digest even basic food .. al the time I will b burping..😞 then only can feel relaxed 😞 what to do to increase stomach acid ??

Reply

Have a look at this article :

scdlifestyle.com/2012/03/3-...

At the bottom, it describes a home test that you can try.

Reply

Thanks alot mam.. one more doubt... After takin eltroxin.. throat pain incresed alot.. and feeling slight bulge in throat I mean goitre I think... Any way mam to reduce goitre? 😞

Reply

Only by optimising your T3, I would imagine.

Reply

You may also like...